Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Mar 23, 2007, 3:35 AM MDT for Chaves County, New Mexico. It was in force for 55 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2007, 3:35 AM MDT (09:35 UTC)
- Expired
- Mar 23, 2007, 4:30 AM MDT
- In force
- 55 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Chaves County, NM
The radar
The Holloman AFB radar (KHDX), 145 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 3:50 AM MDT | HAIL 1 | Roswell, NM | SOUTHWEST SIDE OF TOWN. |
| Mar 23, 3:51 AM MDT | HAIL 1 | Roswell, NM | |
| Mar 23, 3:53 AM MDT | HAIL 1.75 | Roswell, NM | REPORTED BY STATE POLICE. |
| Mar 23, 3:55 AM MDT | HAIL 1 | Roswell, NM | REPORTED BY ROSWELL POLICE DEPARTMENT. |
| Mar 23, 3:59 AM MDT | HAIL 2 | Roswell, NM | REPORTED IN THE NORTHEAST SIDE OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 9.6 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 2348 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KABQ 230935
SVRABQ
NMC005-231030-
/O.NEW.KABQ.SV.W.0004.070323T0935Z-070323T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
335 AM MDT FRI MAR 23 2007
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO
* UNTIL 430 AM MDT
* AT 334 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF ROSWELL...AND MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ROSWELL AROUND 340 AM MDT...
BITTER LAKE WILDLIFE REFUGE AROUND 355 AM MDT...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE.
LAT...LON 3325 10486 3308 10454 3349 10402 3374 10452
3357 10487
$$
DPORTER2 follow-up statements
000
WWUS55 KABQ 231004
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 AM MDT FRI MAR 23 2007
NMC005-231030-
/O.CON.KABQ.SV.W.0004.000000T0000Z-070323T1030Z/
CHAVES-
403 AM MDT FRI MAR 23 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHAVES
COUNTY UNTIL 430 AM MDT...
AT 401 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 23 MILES NORTHWEST OF
BITTER LAKE WILDLIFE REFUGE TO BITTER LAKE WILDLIFE REFUGE...OR ALONG
A LINE EXTENDING FROM 23 MILES NORTHWEST OF ROSWELL TO 9 MILES EAST
OF ROSWELL...MOVING NORTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL NORTHERN CHAVES COUNTY AROUND 420 AM MDT...
HAIL UP TO 1.75 INCHES IN DIAMETER HAS BEEN REPORTED IN ROSWELL WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 3354 10474 3330 10438 3365 10402 3396 10449
3377 10476
$$
DPORTER000
WWUS55 KABQ 231032
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
431 AM MDT FRI MAR 23 2007
NMC005-231041-
/O.EXP.KABQ.SV.W.0004.000000T0000Z-070323T1030Z/
CHAVES-
431 AM MDT FRI MAR 23 2007
...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR CENTRAL CHAVES
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...THE STORM
MAY STILL PRODUCE GUSTY WINDS UP TO 45 MPH AND HAIL UP TO ONE HALF
INCH IN DIAMETER ACROSS NORTH CENTRAL CHAVES COUNTY THROUGH 500 AM.
LAT...LON 3354 10474 3330 10438 3365 10402 3396 10449
3377 10476
$$
DPORTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 3:17 AM MDT, 18 minutes earlier.
Area forecast discussion, Mar 23, 3:17 AM MDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 AM MDT FRI MAR 23 2007 .DISCUSSION...KABX RADAR IS DOWN. TRANSMITTER DEAD. 2 TECHS ON SITE TO REPLACE...BUT RADAR WILL BE DOWN THROUGH MOST OF THE AM. STRONG STORMS CONTINUING IN OUR SE ZONES. GOOD BET FOR SOME SEVERE STORMS THIS PM AND EVE OVER THE SC AND MOST OF THE ERN ZONES. GOOD SURGE OF SHOWERS AND ISOLATED STORMS HEADING N FROM SRN NM THIS AM AS MAIN STORM BEGINS TO IMPACT THE AREA. AN ACTIVE DAY FOR MOST OF THE AREA. AS FOR SNOW CONCERNS...DECIDED ANY ACCUMULATING SNOW TODAY WILL BE OVER THE HIGH ELEVATIONS OF THE GILA REGION. WILL NOT ISSUE ANY ADVISORY FOR TODAY. MORE CONCERNED TONIGHT AND SAT AM OVER THE WRN MOUNTAINS WHEN UPPER LOW PASSES OVERHEAD. SNOW LEVELS WILL DROP TO AROUND 7000 FEET TON...WITH SEVERAL INCHES POSSIBLE ABOVE 7500 FEET. GOING TO HAVE TO DIFFER ANY SNOW ADVISORY TO THE DAY SHIFT AS NEED TO FOCUS ON CONTINUING POSSIBLE SEVERE WEATHER IN CHAVES COUNTY. OTHER CONCERN TODAY AND TON WILL BE FLASH FLOOD POTENTIAL IN THE E. BELIEVE ISOLATED ENOUGH THAT WATCH NOT NEEDED AT THIS TIME. MODELS IN BETTER AGREEMENT ON TIMING OF STORM...ACCELERATING IT NE OUT OF NM LATER SAT. THIS SHOULD KEEP SNOW AMOUNTS OVER THE NRN MOUNTAINS BELOW ADVISORY CRITERIA. ELSEWHERE SHOWERS AND STORMS WILL CONTINUE WITH ACTIVITY CONCENTRATED OVER THE NW...WITH A DRY SLOT WORKING INTO THE E. STORM WILL CONTINUE NE SAT NIGHT AND SUN BUT A SECOND IMPULSE WILL MOVE ACROSS NM SUN. ANY PRECIP SHOULD BE LIMITED TO THE NRN MOUNTAINS AND MAYBE THE FAR SE ZONES. DRY AND WARMER MON. NEXT SYSTEM MAY BRUSH THE N TUE AND TUE NIGHT BUT LOOKS LIKE MAINLY A WIND EVENT FOR THE AREA TUE AND WED. DRY THU AND FRI. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 59 38 58 36 / 60 50 50 30 GALLUP.......................... 56 35 54 30 / 60 60 60 20 GRANTS.......................... 57 35 56 28 / 70 60 60 20 GLENWOOD........................ 62 42 62 38 / 70 70 50 20 CHAMA........................... 53 31 51 27 / 60 70 70 50 LOS ALAMOS...................... 56 33 55 34 / 60 60 60 30 RED RIVER....................... 50 32 46 29 / 50 60 60 30 TAOS............................ 58 36 56 33 / 60 60 60 30 SANTA FE........................ 58 37 53 34 / 60 60 50 30 SANTA FE AIRPORT................ 59 38 56 35 / 60 60 40 30 ESPANOLA........................ 61 37 59 37 / 60 60 60 30 ALBUQUERQUE HEIGHTS............. 62 44 59 42 / 70 60 40 20 ALBUQUERQUE VALLEY.............. 63 41 60 40 / 70 60 40 20 ALBUQUERQUE FOOTHILLS........... 59 42 58 38 / 70 60 40 20 ALBUQUERQUE WEST MESA........... 61 43 59 42 / 60 60 40 20 SOCORRO......................... 62 41 65 41 / 70 70 40 10 SANDIA PARK/CEDAR CREST......... 56 35 53 36 / 70 60 40 30 MORIARTY/ESTANCIA............... 58 35 57 33 / 70 70 40 30 CARRIZOZO....................... 65 37 66 39 / 70 70 40 10 RUIDOSO......................... 58 41 60 40 / 70 70 40 10 RATON........................... 65 38 58 31 / 50 60 50 30 LAS VEGAS....................... 59 36 56 33 / 60 60 40 30 ROY............................. 63 40 58 39 / 50 70 50 20 CLAYTON......................... 68 46 65 39 / 50 70 40 20 SANTA ROSA...................... 68 43 68 45 / 60 70 40 20 TUCUMCARI....................... 69 50 69 44 / 60 70 40 20 FORT SUMNER..................... 67 48 68 45 / 70 80 40 10 CLOVIS.......................... 70 51 69 45 / 70 80 40 20 PORTALES........................ 69 51 70 45 / 70 80 40 20 ROSWELL......................... 69 51 73 47 / 70 80 40 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40
Hazardous weather outlook, Mar 22, 11:15 AM MDT, 16 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1115 AM MDT THU MAR 22 2007 UPDATE TO ADD SLIGHT RISK OF SEVERE STORMS FOR TODAY AND TONIGHT. NMZ001>021-026-231200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 1115 AM MDT THU MAR 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR TODAY INTO TONIGHT EAST OF A LINE FROM ABOUT TUCUMCARI TO ROSWELL. THE MAIN THREATS WILL BE LARGE HAIL UP TO AN INCH AND A QUARTER IN DIAMETER AND DAMAGING WIND GUSTS UP TO 65 MPH POSSIBLE. FROM THE AFOREMENTIONED LINE WESTWARD TO ROUGHLY A CLAYTON TO RUIDOSO LINE A FEW THUNDERSTORMS MAY BECOME STRONG ENOUGH THROUGH THIS EVENING TO PRODUCE HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY AFTERNOON AND EARLY EVENING OVER MUCH OF EASTERN NEW MEXICO...FROM CLAYTON TO SANTA ROSA AND RUIDOSO ON EAST TO THE TEXAS BORDER. THE MAIN THREATS WILL BE LARGE HAIL UP TO ONE AND A HALF INCHES IN DIAMETER AND DAMAGING WIND GUSTS TO 65 MPH. SNOW SHOWERS OVER THE NORTHERN AND WESTERN MOUNTAINS FRIDAY NIGHT THROUGH SATURDAY NIGHT MAY BE ABLE TO ACCUMULATE SEVERAL INCHES OF SNOW ABOVE 7500 FEET. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING AND AGAIN FRIDAY AFTERNOON AND EVENING BETWEEN ABOUT NOON PM AND 10 PM MDT. 43
In the hours before
Special weather statement, Mar 22, 10:57 PM MDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1057 PM MDT THU MAR 22 2007 NMZ018-019-230530- CHAVES COUNTY PLAINS-DE BACA COUNTY- 1057 PM MDT THU MAR 22 2007 ...STRONG THUNDERSTORM MOVING OVER NORTH CENTRAL CHAVES COUNTY... AT 1055 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 16 MILES NORTHWEST OF ELKINS. MOVEMENT WAS NORTHEAST AT 25 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTH CENTRAL CHAVES COUNTY AND RURAL SOUTHEASTERN DE BACA COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS. DPORTER
Special weather statement, Mar 23, 12:27 AM MDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1227 AM MDT FRI MAR 23 2007 NMZ018-230715- DE BACA COUNTY- 1227 AM MDT FRI MAR 23 2007 ...STRONG THUNDERSTORM MOVING OVER EASTERN DE BACA COUNTY... AT 1225 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 20 MILES SOUTH OF FORT SUMNER. MOVEMENT WAS NORTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE TAIBAN. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS. DPORTER
Special weather statement, Mar 23, 1:54 AM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 154 AM MDT FRI MAR 23 2007 NMZ013-018-020-021-230830- CURRY COUNTY-DE BACA COUNTY-QUAY COUNTY-ROOSEVELT COUNTY- 154 AM MDT FRI MAR 23 2007 ...STRONG THUNDERSTORM MOVING OVER NORTHEAST DE BACA COUNTY... AT 153 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES NORTH OF TAIBAN. MOVEMENT WAS NORTHEAST AT 30 MPH AND WILL MOVE INTO SOUTHERN QUAY AND NORTHERN ROOSEVELT COUNTIES. LOCATIONS IN THE PATH OF THIS STORM INCLUDE HOUSE...MCALISTER... RAGLAND AND TOLAR. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS. DPORTER
Special weather statement, Mar 23, 2:43 AM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 243 AM MDT FRI MAR 23 2007 NMZ016-019-026-230915- CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- 243 AM MDT FRI MAR 23 2007 ...STRONG THUNDERSTORM MOVING OVER SOUTHWEST CHAVES COUNTY... AT 240 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM 9 MILES NORTH OF DUNKEN TO 13 MILES SOUTHWEST OF HOPE. MOVEMENT WAS NORTH AT 30 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE SUNSET. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS. DPORTER
Special weather statement, Mar 23, 3:29 AM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 329 AM MDT FRI MAR 23 2007 NMZ019-231000- CHAVES COUNTY PLAINS- 329 AM MDT FRI MAR 23 2007 ...STRONG THUNDERSTORM MOVING OVER SOUTHWEST CHAVES COUNTY... AT 325 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 13 MILES SOUTHWEST OF ROSWELL. MOVEMENT WAS NORTHEAST AT 35 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE BITTER LAKE WILDLIFE REFUGE...MIDWAY AND ROSWELL CORRECTIONAL FACILITY. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS. DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 11:22 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 53 min |
| Mar 23, 12:09 AM MDT | Severe Thunderstorm Warning | ABQ | Quay | 66 min |
| Mar 23, 2:16 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 59 min |
| Mar 23, 2:26 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 64 min |
| Mar 23, 3:15 PM MDT | Tornado Warning | ABQ | Harding | 45 min |
| Mar 23, 3:23 PM MDT | Snow Advisory | ABQ | 21 hr | |
| Mar 23, 3:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 63 min |
| Mar 23, 3:33 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 57 min |
| Mar 23, 3:38 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 67 min |
| Mar 23, 4:18 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 57 min |
| Mar 23, 4:30 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 60 min |
| Mar 23, 4:58 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 62 min |
| Mar 23, 5:42 PM MDT | Tornado Warning | ABQ | Roosevelt | 48 min |
| Mar 23, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 57 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.